Advances in Differential Equations

Threshold and strong threshold solutions of a semilinear parabolic equation

Pavol Quittner

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

If $p>1+2/n$, then the equation $u_t-\Delta u = u^p, \quad x\in{\mathbb R}^n,\ t>0,$ possesses both positive global solutions and positive solutions which blow up in finite time. We study the large time behavior of radial positive solutions lying on the borderline between global existence and blow-up.

Article information

Source
Adv. Differential Equations Volume 22, Number 7/8 (2017), 433-456.

Dates
Accepted: October 2016
First available in Project Euclid: 4 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.ade/1493863418

Subjects
Primary: 35K55: Nonlinear parabolic equations 35K57: Reaction-diffusion equations 35B40: Asymptotic behavior of solutions

Citation

Quittner, Pavol. Threshold and strong threshold solutions of a semilinear parabolic equation. Adv. Differential Equations 22 (2017), no. 7/8, 433--456. https://projecteuclid.org/euclid.ade/1493863418


Export citation